# SDR AALA202503184139

- Difficulty date: March 18, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 69,195 hours, 37,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145110
- Part serial: 2880
- Condition: No Test
- Location: Zone 200
- Part time: 8,611 hours, 5,264 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW LIGHTS INOP. MAINTENANCE REPLACED EMERGENCY EXIT ROW POWER SUPPLY UNIT IN REF TO AMM 33-51-38.
